(((koojiesistah))), I'm sorry you're having problems.
It's unfortunate that our problems post-op can mess up not only our own life but also the lives of those around us.
I started out on Estratest HS, which is the brand name for the Syntest HS you are taking. While I didn't have the symptoms you are experiencing, I can share that trying it for seven months didn't result in the desired effect I had hoped for my libido. Whether that would be different for you is something only time would tell. It's not unusual to experience symptoms when starting any hormone therapy but I think it would be especially hard if you haven't had any hormones for so long. You did ask for alternatives, so I'll share what has worked for me.
I went from Estratest HS to bio-identical compounded hormones. At first I used Tri-est in pill form and progesterone in cream form. Eventually testosterone cream was added because I still was without my libido. Within a few days of starting the testosterone cream I could tell things were changing for the better. It took a couple of weeks to get the full benefits. How long (and even if) it takes to work varies from woman to woman. Some see benefits very quickly while others take many weeks. I'm currently using Vivelle Dot, 1% compounded testosterone cream, compounded progesterone cream, and Vagifem for my hormone therapy. Yes, that's a lot of prescriptions, but it's what it takes to keep me feeling my best. Unfortunately what works well for me may be awful for you. It can be a trial and error process to find just the right hormones for your own balance.
My recommendation to you is to seek out a doctor who is knowledgeable about prescribing hormones. If you don't already have such a doctor, consider calling a compounding pharmacist and ask which doctors use their services. This doesn't mean you have to use all compounded hormones, but it can give you a lead to find a doctor who is open to options not all doctors will consider. There is a locator feature on this site: www.iacprx.org
Did your doctor check your free and total testosterone levels before prescribing the Syntest HS? It's important to have those levels tested as there are causes for low libido other than hormone imbalance. You want to be sure the right cause is being treated.
There's a lot of information about hormones and cancer and it can be confusing. You're welcome to look through what is in the Hyster Sisters' Resource Database
. The Hormone Jungle - Hormone Resources
and Cancer - Breast
categories there should be helpful.
I hope this helps you!